# SDR AALA20120618003

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 33,828 hours, 14,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE INSIDE EMERGENCY EXIT SWITCH GUARD BROKEN.  REMOVED AND REPLACED SWITCH GUARD ON EMERGENCY EXIT LIGHT PANEL.  OPS CHECK NORMAL.
